MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT
Model Number TSV4H11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Summary investigation.
 
Event or Problem Description
It was reported that the patient presented with acute pain.The implant was subsequently removed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual evaluation of the returned product identified signs of usage.No significant damage was identified.The implant analyzed and found to be according to the drawing specifications.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.The patient had type iv (low) bone density.The reported device was located on tooth #19 and was placed approximately for 47 days.X-ray or picture image was not provided.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional related complaints for this product lot.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complainant reported that the patient presented with acute pain.The implant was subsequently removed.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.The following sections have been updated: d9: device available for evaluation change ¿no' to 'yes'.H3: device evaluated by manufacturer: change ¿no' to 'yes'.The following sections have been corrected: h3: device evaluated by manufacturer; should have been 'device evaluation anticipated, but not yet begun (02)'.

Brand Name
IMP,TSV,4.1MM,DUAL SEL,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12525083
Report Number0002023141-2021-02658
Device Sequence Number19948457
Product Code DZE
UDI-Device Identifier00889024019317
UDI-Public(01)00889024019317(17)260503(10)1242540
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K072589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/03/2026
Device Model NumberTSV4H11
Device Catalogue NumberTSV4H11
Device Lot Number1242540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale